# SDR CA090909007

- Difficulty date: September 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 737-7
- Aircraft time: 21,844 hours
- Engine: Ge CFM567B24
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Part number: 162A31084
- Condition: Cracked
- Location: Nlg Door
- Part time: 24,427 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FOUND BOTH NLG DOOR`S UPPER PUSHRODS CRACKED AT THREADED ENDS. NOTE: SPECIAL FLIGHT PERMIT ISSUED AND FOR FERRY FLIGHT THE GEAR PINS WERE INSTALLED IN MAIN AND NOSE LANDING GEAR, WARNING FLAGS REMOVED. ALSO BOTH NLG DOORS AND PUSHROD ASSYS REMOVED  SERVICE REQUEST ID: 1-1417322694 PART NUMBER: 162A3108-3 PART SERIAL NUMBER: N/A P/N CAGE CODE:   AIRPLANE (VARIABLE/SERIAL): YB606/32749 REGISTRY: C-FWBG HOURS/CYCLES:24,427/11,202  SUBJECT: YB606 - NLG DOOR MECHANISM P/N 162A3108-3 UPPER PUSHROD ASSEMBLY - CRACKING AT ROD END CASTELLATIONS  REFERENCES: /A/P/N 162A3108-3 UPPER PUSHROD ASSEMBLY /B/DIGITAL PHOTOGRAPHS  DESCRIPTION: DURING A MAINTENANCE DAILY CHECK ON WJI TAIL 207 (YB606), CRACKS WERE NOTED ON BOTH THE LHS AND RHS NOSE GEAR DOOR UPPER PUSHROD ASSEMBLY P/N 162A3108-3. THE CRACKS WERE LOCATED AT THE END OF THE ROD THAT ATTACHES TO THE DOOR LINKAGE BELLCRANK ASSEMBLY. THE CRACKS EMANATE FROM THE CASTELLATED SLOTS MACHINED INTO THE END OF THE -4 ROD. SEE THE REF/B/DIGITAL PHOTOGRAPHS FOR DETAILS. WJI REMOVED THE NOSE GEAR DOORS AND OPERATING LINKAGE AND FERRIED THE AIRPLANE TO YYC. INSPECTION OF BOTH ROD ASSEMBLIES REVEALED THE FOLLOWING: - THE LEAD TAMPER SEALS WERE INTACT AT BOTH ENDS INDICATING NO ROD ADJUSTMENT SINCE DELIVERY (ROD IS SET AT 30.77 IN PRODUCTION AND NOT TO BE FURTHER ADJUSTED) - ROD LENGTHS MEASURE @ 30.77 INCHES PER DESIGN - AT THE END OF THE ROD WHERE THE CRACKS EMANATE FROM THE CASTELLATED SLOTS, THE ROD ENDS WERE LOOSE, I.E., COULD BE ROTATED EASILY WITH HAND PRESSURE SEVERAL DEGREES WITHIN THE RESTRICTIONS OF THE LOCKING TAB SLOTS - AT THE END OF THE ROD WHERE NO CRACKS ARE VISIBLE, THE ROD END (TC# 20090909007)
